Puffy nipples!! HELP PLEASE!!!!
- 11-30-2011, 03:48 AM
Puffy nipples!! HELP PLEASE!!!!
Hi guys I need your help please... I started using2 weeks ago now and have developed really puffy nipples in that short period of time so have thrown the supplement out and am desperately wanting advice on how to get rid of these? Not only are the nipples puffy but also seem to have developed tissue behind that feels similar to boob tissue. I have read forums where people say sometimes they disappear on their own, others say use a supplement like ? I am completely lost and don't want to leave it any longer to do something about it fearing they may be permanent?? Any advice would be do greatly appreciated. Thanks so much
- 11-30-2011, 10:53 AM
Well first thing is to quit taking what you feel is causing it (in your case daa) second get a over the counter ai like triazole erase or freetest and last grab some b-6 and hghup or powerful incase it is prolactin related. Simple enough in most cases it will go away on it's own from daa.Athletic Xtreme Team REPhttp://www.AthleticX.net/
AXHOLE BY NATURE
- 11-30-2011, 02:54 PM
11-30-2011, 04:25 PM
I HIGHLY doubt you got puffy nipples from DAA...unless you're extremely sensitive to it.
You sure you didn't gain some weight(fat) and it happens to be in that area?
My guess is that it is a downward spiral effect.
- You take DAA
- You think maybe this could happen
- You keep touching your nipples...checking to see if DAA is effecting you negatively b/c you're nervous on taking it.
- touch your nipples for other reasons, perhaps others are also touching your nipples
- Go jogging and get nipple sensitivity from t-shirts, etc, etc.
- obsess on it, and see they are getting puffy.
Before freaking out...calm down and do a reality check. I'd say take some ibprofin to reduce swelling/inflammation if you have some,take a cool shower and see how it is after a few hours.
If you still feel it is...then go buy one of the products these guys suggested.
11-30-2011, 04:31 PM
11-30-2011, 04:45 PM
~SNS~ Serious Nutrition Solutions- Rep
Cortisol control:ReduceXT/Test Boost:DAA (bulk&caps)/Pump/N.O.:Agmatine(bulk & caps)/Test/sleep support:ZMA **RB** Est Post #22
11-30-2011, 05:32 PM
I feel your pain man, glandular gyno is no fun. I had it naturally when I was a kid and ended up having to get it removed to the tune of about 3 grand. In early stages a lot of cases like yours can be reversed with whats known as an aromatase inhibitor.
Unfortunately, you need a perscription or a shady connection to get most of them.
Like a few people above me mentioned, the most solid legal, non-perscription one on the market right now is erase. If an aromatase inhibitor is going to work in your case, erase is the way to go.
Hurry though, once the tissue hardens up it becomes much more stubborn and might require surgery to correct.
11-30-2011, 05:54 PM
12-02-2011, 02:20 AM
Nah def not fat it's only been 2 weeks on the stuff, haven't been eating any different and obviously no fat on any other part of my body. Ive read a lot of people are experiencing the same thing. I guess I am sensitive to it, have always had very slight puffiness that would disappear as soon as you touched them or it was cold but this is way more than usual and happened so fast after taking DAA. I've read reviews that erase is a good aromatose inhibitor, but also test boosting. Could this further add to my problem by any chance? If so really don't want to risk it? I've heard people mention triazole?Originally Posted by MrBEEF
12-02-2011, 02:31 AM
12-02-2011, 12:41 PM
There's virtually no way an aromatase inhibitor could make your problem worse by boosting test. Puffy nipples = high estrogen. High estrogen (in men) = high test + aromatase. Aromatase inhibitors inhibit aromatase, which converts the testosterone in your body to estrogen. The only reason that it boosts test in the first place is because it stops it from being turned into estrogen, which is whats causing your problem. Aromatase inhibitors = low aromatase = low estrogen = no titties. Testosterone itself isn't whats causing this.
So in short, no, aromatase inhibitors, especially suicidal ones are not going to make it worse, there's virtually no way.
12-02-2011, 12:44 PM
An addendum to that, taking an aromatase inhibitor in the along with DAA would allow you to use it without fear of it causing puffy nips again. Even though youre probably scared off the stuff for life lol, thats a shame.
12-02-2011, 12:45 PM
"Suicide" inhibitiors don't actually form permanent covalent bonds en vivo, and therefore are not really suicidal (i.e. ATD).
Strong prescription AI's like letro will indeed decrease total estrogen.
12-02-2011, 12:59 PM
Letrozole (taper up to max dose_where lump reduction takes place most of the time_ then taper back down) followed by nolvadex start high end dosing and taper down to 10mg a day for "pct" (to prevent any sides from rebound estro). NO OTC rememdy has ever helped get rid of what's already there, just prevented new growth.
12-02-2011, 01:06 PM
[QUOTE=pricey_001;3112574] Ive read a lot of people are experiencing the same thing. QUOTE]
Really? I have NOT seen a LOT OF PEOPLE experiencing the same thing from DAA....
Log of EPIC by FRL - http://anabolicminds.com/forum/supplement-reviews-logs/202576-should-epic-frl.html
12-02-2011, 02:18 PM
12-02-2011, 02:19 PM
Thanks a lot for this info.. If it were prolactin related, would AI's still be your recommendation?Originally Posted by J19891
12-02-2011, 02:37 PM
12-02-2011, 02:39 PM
12-02-2011, 02:54 PM
12-02-2011, 03:05 PM
Not to be a dick, I'm legitimately interested in your points here. I see in the literature that ATD has anti androgenic properties specific to it as a compound which would account for a peripheral increase in some forms of E over time, and 6-oxo marginally increased estrone (though im not seeing an increase in total E in any of the studies), but what rationale do you have for thinking the same would be true of the compound in erase other than it being over the counter? I really cant see that as legitimate reasoning. Buying shady research AI's is risky (you never know what youre going to end up with) in the first place, I dont think that's the best course of action here.
12-02-2011, 03:07 PM
And could you cite some references on the suicide AI's not permanently binding? Again, not trying to call you out, I just want them for personal reference.
12-02-2011, 06:07 PM
This graph (www.jissn.com - Table) clearly shows that @300 mg/day, 6-OXO increased estradiol, on average, from 89.6 pg/mL to 107.1 pg/mL over 11 weeks. At 600 mg/day, estradiol also increased in a similar fashion (69.1 --> 78.3).
In the ATD study, estradiol increased 78 --> 91.6 --> 102.5 over 8 weeks.
The fact that ATD is an antiandrogen would not increase estrogen.
12-02-2011, 06:07 PM
12-02-2011, 06:56 PM
12-02-2011, 08:05 PM
stope the DAA. when you use it again use it with some kind of AI like forma-d, letro, amridex etc
because you obivosly are sensitive to estrogen conversion (and possibly prog)
LG Sciences Board Rep
These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.
12-02-2011, 08:16 PM
As I have clearly demonstrated, using an AI with the premise that it lowers estrogen is not sound science.
12-02-2011, 08:22 PM
Has anyone ever heard of a case of gyno developing in TWO WEEKS after the use of any substance, let alone something like DAA?
This has got to be a first.
12-02-2011, 10:55 PM
Let's say I buy a brand of rat poison. If I buy x brand of rat poison and it kills 5 of my rats, but for rats 6 and 7 it just makes them crazy horny and causes them to reproduce more, giving me a total of 8 rats, what should my conclusion be? It should be that X brand of rat poision is pretty worthless and next time I should consider buying Y brand. It doesn't mean that all rat poision=more rats. No one on this board was suggesting he buy 6-oxo or ATD. We're all very impressed at your irrelevant knowledge of chemistry, and thank you for being a stickler and pointing out a technical fault in one of my statements that was completely unrelated to the point I was making. Anyway, I'm done feeding the troll, anyone with any sense in this thread has already written you off anyway.
12-02-2011, 11:38 PM
I've read a little about DAA in the past and it sounds like it MIGHT increase estrogen by increasing testosterone production, but I doubt DAA can cause noticeable gyno in 2 weeks but maybe i'm wrong. I dont know if anyone's said this yet but you should go see a doctor.
12-03-2011, 12:08 AM
Again appreciate all the input from everyone.. It's not full on gyno (as I understand it, gyno is hard lumps under the nipple), this is more soft tissue causing my nipples and the skin directly around it to protrude much more than usual. I have read prolactin may be the cause? Would erase be suitable if this were the case?Originally Posted by HondaV65
12-03-2011, 01:17 AM
PES - PM me anytime for any questions
"Like" us on Facebook
Subscribe to the PES Newsletter for all Specials and Announcements
12-03-2011, 04:34 AM
Pretty much what everyone has said here, you need an AI and b6. I too am really sensitive to DAA and prolactin REALLY builds up (I had nipple discharge).
"No citizen has a right to be an amateur in the matter of physical training...what a disgrace it is for a man to grow old without ever seeing the beauty and strength of which his body is capable." - Socrates
Similar Forum Threads
- By kjlueck in forum AnabolicsReplies: 6Last Post: 09-23-2009, 02:03 PM
- By bigbrock in forum Post Cycle TherapyReplies: 12Last Post: 07-05-2009, 04:42 PM
- By Miro3003 in forum AnabolicsReplies: 14Last Post: 05-01-2009, 08:39 AM
- By Watchmen in forum Post Cycle TherapyReplies: 9Last Post: 03-19-2009, 06:14 PM